| Model Number |
AVEA |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that the avea ventilator experienced high inspiratory tidal volume (vti) reading after doing preventive maintenance.The customer confirmed that there was no patient involvement associated with the reported event.